# SDR CA050401013

- Difficulty date: March 27, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,991 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 444EN496
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR WAS SELECTED UP BUT THE GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO AIRPORT SAFELY.  DURING TROUBLESHOOTING MAINTENANCE FOUND THAT THE RT GEAR SAFETY SWITCH WAS FAULTY.  SAFETY SWITCH WAS REPLACED WITH NO FURTHER PROBLEMS.
